# SDR SWAA2014062629406

- Difficulty date: June 24, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 28,191 hours, 16,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100885
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT EMER LIGHT BATTERY PACK FAILED.  R & R BATTERY PACK IAW MM.
